FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Lemsip All IN One 16 Capsules

$12.99

Out of stock

Cold & Flu symptoms can leave you reaching for multiple solutions for relief, reach for an efficacious remedy with Lemsip Multi-Symptom Relief.

Lemsip Multi-Symptom Relief Capsules for the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion.

Product Information

Lemsip Multi-Symptom Relief for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever.

Ingredients

ACTIVE INGREDIENTS

Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg, Paracetamol 500mg

CONTAINS

Phenylephrine, Paracetamol and Guaifenesin.

Instructions

DIRECTIONS

Keep to the recommended dose. How to take: Swallow whole with water. Do not chew. How much to take: For adults and children over 12 years: 2 capsules Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours.

USAGE ADVICE

Do not use if security seal or blister is torn or damaged.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

Safety

PRODUCT WARNINGS

Do not use: – in children 12 years and under. Unless a doctor has advised: – Adults: Do not use for more than a few days at a time. – Do not give this medicine to children over 12 years and adolescents for more than 48hours. Unless advised by a doctor or pharmacist: – Do not take with other product containing paracetamol. Consult your doctor before taking this medicine: – If you are pregnant or breastfeeding. – If have high blood pressure, heart problems. – If you taking anti-depressant medication. – Do not take with other medicines intended to treat the symptoms of the common cold. While using this product. – This product may cause sleeplessness. – If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage. – Keep out the reach of children. – If symptoms persist consult your doctor or pharmacist.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Lemsip All IN One 16 Capsules”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »